Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3448 Publications

2012 | Journal Article | IST-REx-ID: 3247
Remaining genetic diversity in Brazilian Merganser (Mergus octosetaceus)
S. Vilaça, R.A. Fernandes Redondo, L. Lins, F. Santos, Conservation Genetics 13 (2012) 293–298.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3248 | OA
Real-time detection of colored objects in multiple camera streams with off-the-shelf hardware components
C. Lampert, J. Peters, Journal of Real-Time Image Processing 7 (2012) 31–41.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3249
Simulation distances
P. Cerny, T.A. Henzinger, A. Radhakrishna, Theoretical Computer Science 413 (2012) 21–35.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3250
Cryptography from learning parity with noise
K.Z. Pietrzak, in:, Springer, 2012, pp. 99–114.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3252 | OA
Synthesizing protocols for digital contract signing
K. Chatterjee, V. Raman, in:, Springer, 2012, pp. 152–168.
View | DOI | Download Preprint (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3253
Abstract domains for automated reasoning about list manipulating programs with infinite data
A. Bouajjani, C. Dragoi, C. Enea, M. Sighireanu, in:, Springer, 2012, pp. 1–22.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3254
The complexity of stochastic Müller games
K. Chatterjee, Information and Computation 211 (2012) 29–48.
View | DOI | Download None (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3255 | OA
Games and Markov decision processes with mean payoff parity and energy parity objectives
K. Chatterjee, L. Doyen, in:, Springer, 2012, pp. 37–46.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3256 | OA
Dual complexes of cubical subdivisions of ℝn
H. Edelsbrunner, M. Kerber, Discrete & Computational Geometry 47 (2012) 393–414.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3257 | OA
Generalized roof duality and bisubmodular functions
V. Kolmogorov, Discrete Applied Mathematics 160 (2012) 416–426.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications